MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL; MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT, PRODUCT CODE: OXC

GUNZE LIMITED NEOVEIL; MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT, PRODUCT CODE: OXC
Model Number NV-ET-M60A-2
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A customers uses neoveil tubes in bariatric surgery.He recently tested reference nv-et-m60a-2 with gold panther staplers cadf-60s (gold).During stapling, a wire broke, and one of the white parts remained sewn to the blue part.The surgeon cut the white part to remove it, but a small fragment was left in the patient.Based on our observations, this issue may be due to a certain fragility of the nv tube wires.

Brand Name
NEOVEIL
Common Device Name
MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT, PRODUCT CODE: OXC
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe
kyoto, 623-8 513
JA  623-8513
MDR Report Key25344872
Report Number3012602431-2026-00046
Device Sequence Number14774852
Product Code OXC
UDI-Device Identifier04547301462534
UDI-Public04547301462534
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2026
Report Date (Section F) 05/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNV-ET-M60A-2
Device Catalogue NumberNV-ET-M60A-2
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2026
Event Location Hospital
Date Report to Manufacturer05/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GOLD PANTHER STAPLERS CADF-60S
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/31/2026